# SDR ASAA2021040234492

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,689 hours, 13,935 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYF 1 RADIO FAIL. GROUNDED - YES. PERFORMED B737-800 FIM TASK 23-11 TASK 801 HF BITES FOUND NO FAULTS. ALL 3 GREEN LIGHTS ON. GROUND VERIFICATION SUCCESSFUL WITH NO FAULTS NOTED.
